# SDR AALA202001239032

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 26,134 hours, 21,374 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: P000383
- Condition: Crazed
- Location: Row 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND CABIN WINDOW #1 IS CRAZED BETWEEN FR 19 AND FR 20 BETWEEN S9L AND S10L. REPLACED WINDOW PER AMM 56-20-00.
